# SDR C2XA04BT022

- Difficulty date: February 20, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145
- Aircraft serial: 145100
- Aircraft time: 12,690 hours, 9,316 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287502611
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED, SIDEWALL LAMP FLICKERING AND SMELL OF SMOKE IN SEAT 1A.  MAINTENANCE REMOVED THE BULB AIRCRAFT RELEASED IAW MEL 33-20-00/1 CATEGORY-C ITEM CONTROL NUMBER 038985.  AIRCRAFT ARRIVED EWR, MAINTENANCE REMOVED AND REPLACED HARNESS FOR LAMP INSERT SEATS 1A AND 2A, AND INSTALLED LAMP IAW EMB145 WM 33-21-50, OPS CHECKED GOOD.  MEL REMOVED AND AIRCRAFT RETURNED TO SERVICE.
